# SDR AWXA200601652

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - LEFT ELEVATOR TOP SURFACE HAS DAMAGED COMPOSITE AT  ELEVATOR STA 180.  REPAIRED DAMAGE ON LEFT ELEVATOR TOP SURFACE AT ELEVATOR STATION 180 IAW B737/300 SRM 51-70-04-0G REPAIR NR 1 FIG 10.
